# SDR UIEA2019081325017

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,636 hours, 20,718 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RADAR NOT PAINTING LONG LINE OF THUNDERSTORMS. PRESENTS A GREEN DEPICTION ON AN OTHERWISE RED/PINK WEATHER. TRIED DIFFERENT MODES, SAME PROBLEM.  PERFORMED WEATHER RADAR BITE PROCEDURE IAW FIM 34-43 FT 805. SYSTEM TEST OK. COULD NOT DUPLICATE ON GROUND.
